Xiaoling Sun

Shanghai University - Department of Mathematics

149 Yanchang Road

SHANGDA ROAD 99

Shanghai 200072, SHANGHAI 200444

China

http://www.se.cuhk.edu.hk/~xlsun/

SCHOLARLY PAPERS

1

DOWNLOADS

10

SSRN CITATIONS

0

CROSSREF CITATIONS

0

Scholarly Papers (1)

1.

Optimal Lot Solution to Cardinality Constrained Meanvariance Formulation for Portfolio Selection

Mathematical Finance, Vol. 16, No. 1, pp. 83-101, January 2006
Number of pages: 19 Posted: 21 Jun 2006
Duan Li, Xiaoling Sun and Jun Wang
The Chinese University of Hong Kong (CUHK) - Department of Systems Engineering & Engineering Management, Shanghai University - Department of Mathematics and The Chinese University of Hong Kong (CUHK) - Faculty of Engineering
Downloads 10 (587,483)
  • Add to Cart

Abstract:

Loading...